# SDR GMAL9509141

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001004
- Condition: Cracked
- Location: Main Rotor
- Part time: 354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE FOUND CRACKED.  CRACK LOCATED AT STA 174, CORDWISE ON BOTTOM OF BLADE AT 10 INCHES LONG, 5 INCHES AFT OF LEADING EDGE.  ONLY 4 HOURS OF FLIGHT SINCE LAST INSPECTION.  AIRCRAFT TOTAL TIME 566 HOURS.  THREE BLADES FOUND CRACKED AT SAME TIME.  (X)
